Home / People / Postdocs / Chenxi WANG
Chenxi WANG
Research interest: Scientific computing,finite-difference methods, finite-volume methods;Numerical methods for the hydrodynamics, Numerical methods for the interface problems, Asymptotic analysis, Onsager’s variational principle, Numerical methods for the phase-field models

Southern University of Science and Technology
Shenzhen, Guangdong, China
Harbin Institute of Technology
Harbin, Heilongjiang, China
Ph.D in Mathematics
Advisor: Zhen Zhang, Southern University of Science and Technology


Xiangtan University
Xiangtan, Hunan, China
Master in Mathematics
Advisor: Aiguo Xiao, Xiangtan University


Wuhan University
Wuhan, Hubei, China
Bachelor in Measurement and Control Technology and Instrumentation
[1] Chenxi Wang, Ming-Chih Lai, Zhen Zhang; An improved phase-field algorithm for simulating the impact of a drop on a substrate in the presence of surfactants, Journal of Computational Physics, 2024, 499: 112722.
[2] Shuting Gu, Chenxi Wang (Corresponding author), Zhen Zhang; Scalar auxiliary variable approach in iterative minimization formulation for saddle point search, Communications in Mathematical Sciences, 2024, to appear.
[3] Chenxi Wang, Alina Chertock, Shumo Cui, Alexander Kurganov, Zhen Zhang; A diffuse-domain-based numerical method for a chemotaxis-fluid model, Mathematical Models and Methods in Applied Sciences, 2023, 33(2): 341-375.
[4] Chenxi Wang, Yichen Guo, Zhen Zhang; Unconditionally energy stable and bound-preserving schemes for phase-field surfactant model with moving contact lines, Journal of Scientific Computing, 2022, 92(1): 20, 29. 
[5]Aiguo Xiao, Chenxi Wang, Junjie Wang; Conservative linearly implicit difference scheme for a class of modified Zakharov systems with high order space fractional quantum correction, Applied Numerical Mathematics, 2019, 146: 379-399.
[6]Junjie Wang, Aiguo Xiao, Chenxi Wang; A conservative difference scheme for space fractional Klein
-Gordon-Schrödinger equations with a high-degree Yukawa interaction, East Asian Journal on Applied Mathematics, 2018, 8(4): 715-745.